# SDR AALA961350

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20D102
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SDQ - FLT 1728 - AFTER TAKEOFF SDQ DURING CLIMB-OUT, ELECTRICAL TYPE ODOR NOTED IN CABIN WITH NO VISIBLE SMOKE.  AIRCRAFT RETURNED SDQ AND LANDED WITHOUT INCIDENT.  CHECKED CABIN AREA WITH NO DEFECTS FOUND.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND PRECAUTIONARY REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION AND UNABLE TO DUPLICATE ODOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
